Factorization theorems for geometric morphisms, I
Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 1, pp. 3-17.
@article{CTGDC_1981__22_1_3_0,
     author = {Johnstone, P. T.},
     title = {Factorization theorems for geometric morphisms, {I}},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {3--17},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {1},
     year = {1981},
     zbl = {0454.18007},
     mrnumber = {609154},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_1_3_0/}
}
TY  - JOUR
AU  - Johnstone, P. T.
TI  - Factorization theorems for geometric morphisms, I
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1981
SP  - 3
EP  - 17
VL  - 22
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1981__22_1_3_0/
LA  - en
ID  - CTGDC_1981__22_1_3_0
ER  - 
%0 Journal Article
%A Johnstone, P. T.
%T Factorization theorems for geometric morphisms, I
%J Cahiers de topologie et géométrie différentielle
%D 1981
%P 3-17
%V 22
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1981__22_1_3_0/
%G en
%F CTGDC_1981__22_1_3_0
Johnstone, P. T. Factorization theorems for geometric morphisms, I. Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 1, pp. 3-17. http://www.numdam.org/item/CTGDC_1981__22_1_3_0/

1 M. Barr& R. Diaconescu, Atomic toposes, J. Pure Appl. Algebra 17 (1980) 1-24. | MR | Zbl

2 J. Benabou, Introduction to bicategories, Lecture Notes in Math. 47, Springer (1967), 1-77. | MR

3 A. Błaszczyk, A factorization theorem and its application to extremally disconnected resolutions, Colloq. Math. 28 (1973), 33- 40. | EuDML | MR | Zbl

4 M.J. Brockway, D. Phil. Thesis, Oxford University, 1980.

5 P.J. Collins, Concordant mappings and the concordant-dissonant factorization of an arbitrary continuous function, Proc. A. M. S, 27 (1971), 587- 591. | MR | Zbl

6 M. Coste, La démonstration de Diaconescu du théorème de Barr, Séminaire Bénabou, Université Paris-Nord 1975 (unpublished).

7 R. Dyckoff, Factorization theorems and projective spaces in Topology, Math. Zeit, 127 (1972), 256- 264. | MR | Zbl

8 P. Freyd, The axiom of choice, J. Pure Appl, Alg. (to appear). | MR | Zbl

9 P. Freyd, All topoi are localic, or, Why permutation models prevail. Preprint, University of Pennsylvania, 1979. | MR

10 J.R. Isbell, Subobjects, adequacy, completeness and categories of algebras, Rozprawy Mat, 36 (1964). | MR | Zbl

11 P.T. Johnstone, Topos theory, Academic Press, London, 1977. | MR | Zbl

12 P.T. Johnstone, Factorization and pullback theorems for localic geometric morphisms, Univ. Cath, de Louvain, Sém. Math, Pures, Rapport 79 (1979).

13 P.T. Johnstone, Open maps of toposes, Man. Math, 31 (1980), 217-247. | MR | Zbl

14 S. Mac Lane, Duality for groups, Bull. A. M. S. 56 (1950), 485-516. | MR | Zbl

15 R. Street & R.F.C. Walters, The comprehensive factorization of a functor, Bull. A.M.S. 79 (1973), 936-941. | MR | Zbl